Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

White spots on nipples, clear fluid leakage when squeezed. On loestrin 24fe. Cause?

I noticed that I have white spots on my nipples that leak a small bit of clear fluid when squeezed. I looked them up online and saw that they are associated with pregnancy but I have been taking Loestrin24 Fe for the past 3 months. Could there be another cause? I want to say that I have seen them there before but I can be certine.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

The drug itself can be a reason for white / milky discharge from the nipple. The nipple is stained with the dried substance coming out of the nipple and appears as white spots. It is essential to check the breasts for any lumps, pain and fever to rule out infection inside the breast.

Apart from pregnancy there are number of other causes that cause milky discharge from the breast.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor